Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 67, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 6, 2012, 10:18 PM CDT for Menard County, Texas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 10:18 PM CDT (03:18 UTC)
- Expired
- May 6, 2012, 11:00 PM CDT
- In force
- 42 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Menard County, TX
The radar
The San Angelo radar (KSJT), 106 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 10:30 PM CDT | HAIL 1.75 | 13 Se Menard, TX | GOLFBALL SIZ HAIL STARTED AROUND 1030 PM AND LASTED APPOX 30 MIN. |
| May 6, 10:30 PM CDT | HAIL 1.75 | 6 N London, TX | RAINFALL REPORTED CALLED WITH 24-HR RAIN AND HAIL REPORT. HAIL STARTED AT APPROX 10PM AND LASTED APPROX 30 MIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1964 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 2142 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105
WUUS54 KSJT 070318
SVRSJT
TXC327-070400-
/O.NEW.KSJT.SV.W.0067.120507T0318Z-120507T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1018 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 1015 PM CDT...A SEVERE THUNDERSTORM WAS 9 MILES WEST OF HEXT...
OR 9 MILES SOUTHEAST OF MENARD...MOVING EAST AT 5 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL.
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
A FEW VEHICLE DENTS...
MINOR ROOF AND PLASTIC SIGN DAMAGE...
SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
UNSECURED LIGHT OBJECTS BLOWN AROUND...
SCATTERED POWER OUTAGES POSSIBLE...
POTENTIALLY DEADLY LIGHTNING.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HEXT...THE INTERSECTION OF RANCH ROAD 1773 AND RANCH ROAD 1221 AND
ERNA BY 1100 PM CDT...
LAT...LON 3075 9975 3090 9973 3094 9949 3087 9948
3072 9948 3071 9949
TIME...MOT...LOC 0318Z 265DEG 4KT 3083 9966
$$
REIMER1 follow-up statement
186
WWUS54 KSJT 070334
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1034 PM CDT SUN MAY 6 2012
TXC327-070400-
/O.CON.KSJT.SV.W.0067.000000T0000Z-120507T0400Z/
MENARD TX-
1034 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN MENARD COUNTY...
AT 1029 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF THE INTERSECTION OF RANCH ROAD 1773 AND RANCH ROAD 1221...OR 12
MILES SOUTHEAST OF MENARD...MOVING SOUTHEAST AT 5 MPH.
STORM HAZARDS INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. HAIL
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
DENTED VEHICLES...
MODERATE ROOF DAMAGE...
MAY BREAK WINDOWS ON VEHICLES AND HOMES...
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND...
THE SEVERE THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF RANCH ROAD 1773 AND RANCH ROAD 1221...US-377
NEAR THE KIMBLE-MENARD COUNTY LINE...ERNA AND HEXT BY 1100 PM
CDT...
LAT...LON 3075 9972 3088 9971 3091 9949 3087 9948
3072 9948 3071 9949
TIME...MOT...LOC 0334Z 301DEG 5KT 3079 9964
$$
REIMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 6:59 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, May 6, 6:59 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 659 PM CDT SUN MAY 6 2012 .DISCUSSION... SEE AVIATION SECTION. && .AVIATION... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING WILL DISSIPATE BY 03Z. CARRYING VICINITY THUNDERSTORM AT KSJT AND KABI PER AREA RADARS...WITH KSJT LIKELY TO HAVE THE MOST DIRECT IMPACTS. THUNDERSTORM HAZARDS THIS EVENING INCLUDE GUSTY WINDS...OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN AND PERHAPS SMALL HAIL. A COLD FRONT WILL MOVE SOUTH ACROSS THE BIG COUNTRY EARLY TONIGHT AND WILL BE SOUTH OF A BROWNWOOD TO OZONA LINE BY 12Z MONDAY. THIS FRONT WILL SAG A LITTLE FARTHER SOUTH DURING THE DAY MONDAY BEFORE STALLING JUST SOUTH OF THE INTERSTATE 10 CORRIDOR MONDAY EVENING. SHOWERS AND THUNDERSTORMS SHOULD DEVELOP NEAR AND NORTH OF THIS FRONTAL BOUNDARY BETWEEN 21Z MONDAY AND 00Z TUESDAY. OUTSIDE OF CONVECTIVE ACTIVITY THIS EVENING...VFR CONDITIONS WILL PREVAIL THROUGH MIDNIGHT WITH SCATTERED TO BROKEN COVERAGE OF MIDDLE AND HIGH CLOUDS. PATCHY LOW CLOUD DEVELOPMENT WITH MVFR BASES AND CEILINGS SHOULD DEVELOP LATE TONIGHT ACROSS EASTERN AND SOUTHERN PARTS OF WEST CENTRAL TEXAS... POSSIBLY AFFECTING THE KABI...KJCT AND KSOA TAF SITES. AN INCREASE IN CLOUD COVERAGE IS EXPECTED ON MONDAY WITH VFR CEILINGS IN THE RANGE OF 3K-6K FT. THE PRESENCE OF A STALLING DRYLINE AND OUTFLOW BOUNDARIES AHEAD OF APPROACHING COLD FRONT WILL RESULT IN VARIABLE WINDS EARLY TONIGHT. WINDS WILL SHIFT TO THE NORTH WITH PASSAGE OF THE COLD FRONT. NORTH TO NORTHEAST WINDS ARE EXPECTED ACROSS MUCH OF THE AREA ON MONDAY...WITH EAST-NORTHEAST WINDS CLOSER TO THE INTERSTATE 10 CORRIDOR. && .PREV DISCUSSION... /ISSUED 343 PM CDT SUN MAY 6 2012/ SHORT TERM... DRYLINE HAS ENTERED WESTERN ZONES THIS AFTERNOON AND WILL MIX EAST A BIT MORE THROUGH THE REST OF THE AFTERNOON HOURS. STILL LOOKING AT THE POSSIBILITY OF THUNDERSTORM DEVELOPMENT EAST OF THE DRYLINE ACROSS MAINLY THE HEARTLAND AND NORTHWEST HILL COUNTRY WHERE BETTER LOW LEVEL MOISTURE EXISTS. TEMPERATURES ACROSS THIS AREA HAVE RISEN INTO THE MID AND UPPER 90S WITH DEWPOINTS IN THE LOWER 60S. SPC MESO ANALYSIS INDICATES LITTLE IF ANY CONVECTIVE INHIBITION WITHIN A MODERATELY UNSTABLE AIRMASS. SOME SHALLOW CUMULIFORM CLOUDS ARE BEGINNING TO DEVELOP ACROSS MASON COUNTY THIS PAST HOUR. MUCH LIKE THE PAST COUPLE OF DAYS...ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT...BRINGING COOLER TEMPERATURES TO THE AREA FOR MONDAY. THE FRONT SHOULD ENTER THE BIG COUNTRY BY EARLY EVENING...REACHING THE 1-10 CORRIDOR BY DAYBREAK MONDAY. THE FRONT IS EXPECTED TO REMAIN NEARLY STATIONARY ACROSS FAR SOUTHERN COUNTIES ON MONDAY. IT WILL BE NOTICEABLY COOLER MONDAY...ESPECIALLY ACROSS CENTRAL AND NORTHERN ZONES WHERE HIGHS WILL ONLY BE IN THE LOW TO MID 80S. UPPER 80S EXPECTED ALONG THE I-10 CORRIDOR BUT A FEW LOWER 90S NOT OUT OF THE QUESTION SOUTH OF WHERE THE FRONT STALLS. RAIN CHANCES WILL INCREASE LATE MONDAY AFTERNOON AND ESPECIALLY MONDAY NIGHT AS LIFT INCREASES WITH THE APPROACH OF AN UPPER LEVEL JET. 24 LONG TERM... THE COLD FRONT SHOULD PROGRESS SOUTH OF THE CWA BY TOMORROW EVENING AND BECOME STATIONARY OVER DEEP SOUTH TEXAS THROUGH THE END OF THE WEEK. A CLOSED UPPER LOW WILL MOVE SOUTH OVER SOUTHERN NEVADA BY TOMORROW EVENING BEFORE TURNING EAST...PASSING OVER THE FORECAST AREA DURING THE DAY ON FRIDAY. THE OVERRUNNING NORTH OF THE COLD FRONT THROUGH THE REMAINDER OF THE WEEK WILL RESULT IN CLOUDY SKIES...COOLER TEMPERATURES AND A CONTINUOUS CHANCE OF RAINFALL THROUGH FRIDAY. IN ADDITION...THE SOUTHWEST FLOW ALOFT OVER THE FORECAST AREA RESULTING FROM THE PLACEMENT OF THE UPPER LOW TO OUR WEST WILL BRING PERIODIC DISTURBANCES OVER THE AREA THROUGH FRIDAY...INCREASING THE CHANCE OF RAINFALL EVEN MORE. AS THE CENTER OF THE UPPER LOW FINALLY MOVES EAST OF THE CWA LATE FRIDAY...OUR FAVORABLE RAINFALL CHANCES WILL COME TO AN END. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE THROUGH MID-WEEK WITH LOCALLY HEAVIER AMOUNTS IN THE VICINITY OF THUNDERSTORMS. THE COOLER THAN NORMAL TEMPERATURES EXPECTED THROUGH THE COMING WEEK WILL RANGE FROM AFTERNOON HIGHS IN THE 70S TO LOWER 80S TO MORNING LOWS IN THE 50S AND 60S. A DRY FORECAST IS ON TAP NEXT WEEKEND IN THE WAKE OF THE EXITING UPPER LOW WITH AFTERNOON HIGHS WARMING BACK INTO THE 80S. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 65 80 60 71 56 / 20 20 40 40 20 SAN ANGELO 67 85 63 73 58 / 10 30 60 60 40 JUNCTION 69 87 64 78 61 / 30 30 60 80 70 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 6, 2:59 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 259 PM CDT SUN MAY 6 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-072000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 259 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK IF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY EAST OF A CROSS PLAINS TO JUNCTION LINE. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL...LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA EARLY THIS WEEK...MAINLY MONDAY NIGHT AND TUESDAY. THE MAIN THREAT FROM THESE STORMS WILL BE HEAVY RAINFALL...BUT LARGE HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY LATE THIS AFTERNOON AND EVENING. 24
In the hours before
Special weather statement, May 6, 6:59 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
659 PM CDT SUN MAY 6 2012
TXZ099-070030-
THROCKMORTON TX-
659 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR
THROCKMORTON COUNTY...
AT 654 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES NORTH OF ELBERT...OR ABOUT 15
MILES NORTHEAST OF THROCKMORTON...MOVING SOUTHEAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ELBERT BY 710 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3339 9895 3324 9895 3323 9895 3327 9912
3340 9910 3340 9896
TIME...MOT...LOC 2359Z 294DEG 10KT 3334 9900
REIMERSpecial weather statement, May 6, 7:01 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 701 PM CDT SUN MAY 6 2012 TXZ072-070030- TOM GREEN TX- 701 PM CDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR TOM GREEN COUNTY... AT 658 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF SAN ANGELO... MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE ALERT INCLUDE BUT ARE NOT LIMITED TO TANKERSLEY...SAN ANGELO AND GRAPE CREEK. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3159 10032 3126 10031 3132 10066 3161 10063 TIME...MOT...LOC 0001Z 279DEG 17KT 3140 10053 REIMER
Special weather statement, May 6, 8:43 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 PM CDT SUN MAY 6 2012
TXZ168-170-070215-
MASON TX-MENARD TX-
843 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR MASON
AND MENARD COUNTIES...
AT 841 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF HEXT...OR ABOUT 15
MILES SOUTHEAST OF MENARD...MOVING EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
HEXT BY 845 PM CDT
US-377 NEAR THE KIMBLE-MENARD COUNTY LINE BY 855 PM CDT
ERNA BY 905 PM CDT
STREETER AND THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD 1222 BY
915 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3066 9949 3071 9949 3071 9964 3072 9968
3090 9965 3087 9925 3061 9933
TIME...MOT...LOC 0142Z 279DEG 12KT 3080 9956
REIMERSpecial weather statement, May 6, 9:01 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
901 PM CDT SUN MAY 6 2012
TXZ168-170-070230-
MASON TX-MENARD TX-
901 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR MASON
AND MENARD COUNTIES...
AT 900 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTH OF HEXT...OR ABOUT 16
MILES WEST OF MASON...MOVING EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD 1222 BY 920 PM CDT
STREETER AND KOOCKVILLE BY 930 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3068 9949 3071 9949 3071 9959 3072 9961
3089 9956 3083 9922 3062 9930
TIME...MOT...LOC 0201Z 283DEG 14KT 3078 9950
REIMERSpecial weather statement, May 6, 9:27 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
927 PM CDT SUN MAY 6 2012
TXZ099-114-070300-
SHACKELFORD TX-THROCKMORTON TX-
927 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
SHACKELFORD AND THROCKMORTON COUNTIES...
AT 923 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF FORT GRIFFIN...OR
ABOUT 10 MILES NORTH OF ALBANY...MOVING EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FORT GRIFFIN BY 935 PM CDT
US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 1000 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3299 9896 3295 9898 3295 9909 3271 9909
3270 9910 3283 9950 3304 9940
TIME...MOT...LOC 0227Z 283DEG 14KT 3287 9928
REIMERSpecial weather statement, May 6, 9:29 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
929 PM CDT SUN MAY 6 2012
TXZ168-170-070330-
MASON TX-MENARD TX-
929 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR MASON
AND MENARD COUNTIES...
AT 928 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER STREETER...OR ABOUT 10 MILES WEST
OF MASON...MOVING EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MASON AND KOOCKVILLE BY 1000 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3066 9948 3071 9948 3072 9953 3087 9949
3083 9906 3056 9915
TIME...MOT...LOC 0229Z 274DEG 15KT 3075 9939
REIMERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:01 PM CDT | Special Weather Statement | SJT | Tom Green | 29 min |
| May 6, 8:43 PM CDT | Special Weather Statement | SJT | Mason | 32 min |
| May 6, 9:01 PM CDT | Special Weather Statement | SJT | Mason | 29 min |
| May 6, 9:27 PM CDT | Special Weather Statement | SJT | Shackelford | 33 min |
| May 6, 9:29 PM CDT | Special Weather Statement | SJT | Mason | 61 min |
| May 6, 9:48 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 42 min |
| May 6, 10:38 PM CDT | Special Weather Statement | SJT | Shackelford | 37 min |
| May 6, 10:42 PM CDT | Tornado Warning | SJT | Kimble, Menard | 33 min |
| May 6, 11:15 PM CDT | Tornado Warning | SJT | Kimble, Menard | 25 min |
| May 7, 12:48 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling | 57 min |
| May 7, 1:16 PM CDT | Special Weather Statement | SJT | Tom Green | 59 min |
| May 7, 1:23 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 52 min |
| May 7, 1:57 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 48 min |
| May 7, 2:02 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 28 min |
| May 7, 2:21 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 24 min |
| May 7, 2:40 PM CDT | Flash Flood Warning | SJT | Irion, Tom Green | 3 hr |
| May 7, 2:44 PM CDT | Special Weather Statement | SJT | Concho | 61 min |
| May 7, 2:53 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 52 min |
| May 7, 3:05 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 40 min |
| May 7, 3:12 PM CDT | Areal Flood Advisory | SJT | Concho | 3 hr |
| May 7, 3:25 PM CDT | Special Weather Statement | SJT | Nolan | 50 min |
| May 7, 3:34 PM CDT | Severe Thunderstorm Warning | SJT | Mason, Menard | 41 min |
| May 7, 3:35 PM CDT | Special Weather Statement | SJT | Schleicher | 55 min |
| May 7, 3:43 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 47 min |
| May 7, 3:53 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Menard | 52 min |
| May 7, 4:03 PM CDT | Special Weather Statement | SJT | Taylor | 57 min |
| May 7, 4:07 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 38 min |
| May 7, 4:14 PM CDT | Areal Flood Advisory | SJT | McCulloch | 3 hr |
| May 7, 4:18 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 42 min |
| May 7, 4:55 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 20 min |
| May 7, 5:19 PM CDT | Special Weather Statement | SJT | Crockett | 56 min |
| May 7, 5:34 PM CDT | Special Weather Statement | SJT | San Saba | 56 min |
| May 7, 5:57 PM CDT | Special Weather Statement | SJT | Crockett | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.